# SDR CA960507014

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna A185F
- Propeller: Mcauly D3A34C403
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Gear Leg
- Part number: 07410018
- Condition: Broke
- Location: Axle Bolt Hole
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON SLOWING DOWN AFTER LANDING ON SKIS, LEFT GEAR BROKE AT THE UPPER AXLE ATTACHMENT BOLT HOLES. THIS AIRCRAFT HAS HAD PREVIOUS REPAIRS DUE TO A HARD LANDING ON SKIS.
